prof. RNDr. Ján Jakubík, DrSc.

mathematician
Year of birth: 
1923
member emeritus
Year of joining: 
2004
Affiliation: 

Matemat. ústav SAV, det.pracovisko Košice

Phone: 
+421 (0)55 6228291
Email: 
kstefan@saske.sk
Research interests: 
algebra
Top results: 

Hlavné výsledky patria do teórie usporiadaných algebraických štruktúr; ide predovšetkým o zväzy, zväzovo usporiadané grupy a MV-algebry (algebry, súvisiace s viachodnotovou logikou).

1. J. Jakubík, M. Kolibiar: Uber euklidische Verbände. Mathematische Annalen 155 (1964), 334-342.
2. J. Jakubík: On subgroups of a pseudo lattice ordered group. Pacific Journal of Mathematics 34 (1970), 109-115.
3. J. Jakubík: Cardinal properties of lattice ordered groups. Fundamenta Mathematicae 74 (1972), 85-98.
4. J. Jakubík: Direct product decompositions of MV-algebras. Czechoslovak Mathematical Journal 44 (1994), 725-739.
5. J. Jakubík: Maximal completion of a pseudo MV-algebra. Archivum mathematicum 39 (2003), 141-161.